# SDR SWAA2023013185696

- Difficulty date: December 27, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HORIZ.STAB. LOWER SKIN STAB STA 193.90 I/B ROW ; 16' FROM FRONT SPAR. CRACK LENGTH : 1'. CRACK FOUND ON RT HORI.STAB. LOWER SKIN STAB STA 193.90 I/B ROW 16&#34; FROM FRONT SPAR. CRACK LENGTH : 1&#34;.<[01] REMOVED RT HORIZ. STAB FRONT SPAR ACCESS PANEL #341BZ TO GAIN ACCESS FOR LOWER SKIN REPAIR PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1.;[03] CUT OUT DAMAGED AREA OF THE SKIN AT RT HORIZ. STZB. LOWER SKIN STA 193.90 16' FROM FRONT SPSR PER B737-700 SRM 55-10-01-2R-11FIG. 204 DETAIL B.; STARTED DLOUBLER FABRICATION AT RT HORIZONTAL STAB. LOWER SKIN STA 193.90 I/B ROW. 16 FROM FRONT SPAR AS PER SRM 55-10-01-2R-11 FABRICATED DOUBLER AND FILLER AT RT HORIZONTAL STAB. LOWER SKIN STA 193.90 I/B ROW. 16 FROM FRONT SPAR AS PER SRM 55-10-01-2R-11;[08] VERIFIED STEPS 6 AND 7. OK TO TREAT AND PRIME FABRICATED DOUBLER AND FILLER.;[09] TREATED AND PRIMED REPAIR PARTS DOUBLER; FILLER AND THE REPAIR AREA AS PER SRM 55-10-01-2R-11 AND SOPM 20-44-04] INSTALLED REPAIR PARTS AT RT HORIZONTAL STAB. LOWER SKIN STA 193.90 I/B ROW; 16' FROM FRONT SPAR AS PER SRM 55-10-012R-11. PENDING EDGE SEALANT;[12] ACCOMPLISHED SEALANT APPLICATION AROUND THE EDGES OF THE REPAIR DOUBLER AS PER SRM 51-20-05-0G-0;REINSTALLED ACCESS PANEL 341BZ AS PER SRM 51-40-02-0G-0; APPLIED TOP COAT A R/H HORIZ. STAB STA 193.90 REPAIR IN REF AMM 51-21-73-370-803
